MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10942011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris pump infusion set was damaged.The following information was provided by the initial reporter: regular large bore iv tubing was beeping air in line.I pulled the tubing out of the pump to remove the air bubbles, and when i attempted to flick the tubing, a small hole was seen that squirted fluids.Tubing was removed and replaced with undamaged tube.
 
Additional Manufacturer Narrative
It was reported by customer that iv tubing was beeping air in line.They pulled the tubing out of the pump to remove the air bubbles, and when they attempted to flick the tubing, a small hole was seen that squirted fluids.Tubing was removed and replaced with undamaged tube.One sample was received for quality evaluation.Visual inspection of the sample did not indicate an obvious damages.When the infusion set was primed, leakage was noticed on the silicone tubing at the lower pumping segment.Additionally, since there was a leak at that location, air was allowed to enter into the infusion set.The customer complaint of tubing defective/damaged was confirmed, however, the reported air-in-line was not verified.The issue was reported to manufacturing and it was determined that the root cause is most likely a misloading of the infusion set into the alaris pump.Since the issue of air-in-line and leakage were not identified until after the set was loaded into the pump, the issues were mostly created by misloading the infusion set into the pump, causing for liquid to leak out of the tubing and appearing that air is in the infusion line.The bd clinical team has been made aware and will be in contact if further instructional material or training is needed for the proper use of the product.The reported lot number for the sample was reported as unknown.Device history review was could not be conducted.

Brand Name
BD ALARIS PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22612656
Report Number9616066-2025-02132
Device Sequence Number14807234
Product Code FPA
UDI-Device Identifier10885403232404
UDI-Public(01)10885403232404
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K221327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number10942011
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown